# SDR CALA2015031800174

- Difficulty date: March 18, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 47,996 hours, 16,871 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3012548X144
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CRACKS & CORROSION FOUND AT AFT LT EXHAUST FAN VENT TUBE TO SKIN OPENING AT APPROX STATION 907 FOR VACUUM BLOWER LAVATORY VENT.  FUSE SKIN IAW IPC 38-32-06-01 LOG PAGE 732033 FOR SKIN REPAIRS & ECRA 5330-05097.  REF LOG PAGE 473203 FOR LAVATORY TANK INSTALLATION.  LOG PAGES 4732032 FOR LAVATORY TANK PANELS.  INSTALLATION IAW LOG PAGE 4835925 & FOR DIP CREATED IAW ECRA DIP 53.
